Ever felt super hungry lately since you've been on your new meds? That could be because your new medication may be the thing that’s giving you an increased appetite. So, why do we get hungrier with certain medications?
This post helps to identify some of the meds that’s contributing to our ravenous appetite.
Is my medication giving me an increased appetite?
When it comes to medication, especially chronic and prescription, we can’t simply stop taking them because we feel as if it’s making us hungry. Every designed pill is made for a reason and created to target certain symptoms.
Weight gain medication - Does my medication make me gain weight?
|Photo credit: Unsplash|
3. Diabetic medication
Tips to stay healthy and avoiding the effects of medication that causes weight gain
Having a balanced diet includes eating healthy and doing regular exercise. Oftentimes a sedentary lifestyle can lead to unwanted weight gain. As a result, this may increase the medication's side effects of an increased appetite.
Conclusion about medication that causes weight gain
Chronic and prescribed medication is crucial to help treat symptoms of health conditions. But all medications have side-effects. Still, you shouldn't stop your medication without your doctor's permission. Speak to your health care professional if you have any concerns.